# SDR CA980406009

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, THE MANUAL SPOILER CAUTION LIGHT CAME ON.  WOW SENSORS CLEANED AND FAULT CLEARED.
